# SDR CALA2012040600242

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 47,119 hours, 15,678 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A101
- Condition: Inoperative
- Location: Crossfeed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED VALVE WOULD NOT OPEN.  DEVELOPED 1400LBS IMBALANCE AND RETURNED TO DEPARTURE.  FOUND CROSSFEED VALVE ACTUATOR INOPERATIVE.  R & R CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21.  OPS CHECKED GOOD.
